# SDR AALA201710199002

- Difficulty date: October 17, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 12,464 hours, 4,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE DETECTOR LIGHT ILLUMINATED FOR 5 SECONDS THEN OFF.  FLIGHT ATTENDANT REPORTED SMOKE ALARM IN FIRST CLASS LAVATORY BRIEFLY.  NO EVIDENCE OF SMOKE OR ODOR IN ANY LAVATORY.  PERFORMED LAVATORY SMOKE DETECTION TEST PER AMM 26-14-00.  OPERATIONAL CHECK GOOD.
